I don't know what meds your daughter is on, but my son takes an antiseizure drug trileptal that gives him cramps and numbness in his legs and feet when it wears off. I also had PCOS and had horrible groin pain and it shot down my legs and into my big and second toes. I think there is some connection pain wize, the nerves run from the groin down the legs into the feet. Maybe she has hurt her lower back lifting something and that is the problem. It would seem reasonable to contact her primary care and just let them know what is going on, they may want to do some tests or may be able to give her something to help her. In my experience, estrogen patches work better than the pills because my doc explained that when you take the estrogen pill, at first you are getting 8 times the dose you are supposed to be getting, and by the end of the day, you are getting less than half of what you need. The patch delivers a more even dose, and I would think with possible clotting issues, the patch would be a more even approach. I don't know if she's on it or not but just thought I'd let you know that in case that might be contributing. I hope she gets to the doc and feels better soon. I know what its like to worry, my son is 19 and I am alswys worried about him.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments